# SDR AU970700

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed C121C
- Engine: Wright R3350*
- Propeller: Hamstd 43E60
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Guide
- Condition: Failed
- Location: Nr 2 Cyl Int Vlv
- Component: Wright
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE FRONT SUMP PLUG CONTAMINATED WITH A SMALL PIECE OF FERROUS MATERIAL - INVESTIGATION FOUND PIECE OF METAL HAD CHIPPED OFF NO2 CYLINDER INLET VALVE TAPPET GUIDE
